# SDR JJBA20230103035

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,999 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 33-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 2, UNDER FLOOR, LH OMEGA BEAM CRACK SUSPECTED AT FRAME 33-35. LH OMEGA BEAM REPAIRED AT FR 33-35 WITH A DOUBLER AND FILLER
